How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65262
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I am suffering from motion sickness and my GP suggests that

Customer Question

I am suffering from motion sickness and my GP suggests that it could be due to the medication I am taking for the control of hypertension. The two main tablets that I am concerned about.is
1] Ramipril
2] Amlodipine.
I have tried excluding them from the mix but the feeling of being on the sea in a boat comes back later in the day. I am on rather a lot of medication for this complaint. If you would like me to I will add every thing else on this list
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloPlease list all of your medicationsI can not review them without knowing what they arethanks
Customer: replied 1 year ago.
The two I am most concerned about is 1] Ramipril 2] Amlodipine. This is a list of the rest of my medication.3]Indapamide 2.5 mgms
4] Moxonidine0.4mgms a.m
This is all the medication for the control of hypertension
5] Moxo0nidine 0.2mgms nocte
6] Simvastatin 20mgs nocteThere are other medications but they are not for the control of hypertension
Expert:  DrRussMD replied 1 year ago.
amlodipine can, if it is lowering the bp too much especiallysame withe ramipril.Moxonidine more so with the dizziness, a more common side effect.Not simvastanin so much. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
DrRussMD and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I am not suffering from dizziness or vertigo. I altered two pairs of trousers for myself last week so I can sit and do needlework.
This is a feeling of rocking especiall6y when I am sat down yet I am not moving. If I shut my eyes when standing or sitting I know I shall fall if I am not supported or holding on to something. Any ideas? I can`t tolerate this continually.
Expert:  DrRussMD replied 1 year ago.
same answerYou need a comprehensive checkMedicationsheartbrainnervous systeminner ear